# SDR SWIA202304180005

- Difficulty date: March 23, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR SEAT RAIL GOUGED AT FS591.0     (C-CHECK RO 4/17/2023)    REMOVED AND REPLACED SEAT RAIL AT FS591 REF. CRJ 900 AMM 53-00-49-000-801-A12 AND 53-00-49-400-801-A12.
